MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC
Model Number 26280
Medical Device Problem Codes Positioning Failure (1158); Mechanical Problem (1384); Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The stent was returned partially deployed.The stent was deployed without issue and no issues were noted with the stent.A visual examination identified no damage or issues with the stent cups or stent holder of the returned device.A visual and tactile examination identified no issues with the tip of the device.A visual and tactile examination identified no issues.No other issues were identified with the device and no patient complications were reported.
 
Event or Problem Description
It was reported that the stent was difficult to re-constrain.The 65% stenosed target lesion was located in the severely calcified left lower limb vein.A wallstent endoprosthesis self-expanding stent was selected for use.During the procedure, the stent reached the lesion.However, the stent was deployed less than 50% and a resistance was obvious.The stent was half re-constrained and was removed directly from the patient.The procedure was completed with another of the same device.No patient complications were reported, and the patient was stable post procedure.
 
Event or Problem Description

Brand Name
WALLSTENT ENDOPROSTHESIS
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20579127
Report Number2124215-2024-65622
Device Sequence Number8226883
Product Code MAF
UDI-Device Identifier08714729203971
UDI-Public08714729203971
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K152842
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/19/2026
Device Model Number26280
Device Catalogue Number26280
Device Lot Number0033459119
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2024
Supplement Date Received by Manufacturer11/14/2024
Initial Report FDA Received Date10/31/2024
Supplement Report FDA Received Date12/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age77 YR
Patient SexFemale